# SDR RAIA2010052200001

- Difficulty date: May 22, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 24,628 hours, 23,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE FLIGHT CREW REPORTED THE AIR STAIR DOOR EMERGENCY LIGHT AS BEING INOPERATIVE.  MAINTENANCE DEFERRED THE AIR STAIR DOOR EMERGENCY LIGHT PER MEL 33-50-00-1.
